# SDR DXTA2024101800871

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N464QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500751
- Aircraft time: 761 hours, 596 cycles
- System (JASC): 2700 · Flight Control System
- Part: Roll Servo
- Part number: 0110190400
- Part serial: 1GK039292
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THERE IS A SNAGGING, GRABBING FEEL IN THE FLIGHT CONTROLS WHEN THE YOKE IS TURNED ABOUT 10 DEGREES DEFLECTION TO THE LEFT. IT COULD NOT BE FELT DURING FLIGHT CONTROL CHECK ON THE GROUND. CORRECTIVE ACTION; PERFORMED AILERON SERVO TEST REF AMM 22-11-00 AND HAD CLUCH ROLL FAILED DID TEST 3 TIME WITH SAME RESULTS. REMOVED THE AUTO PILOT SERVO AND REPLACED THE SERVO MOUNT REF EMBREAR PHENOM 300 AMM 22-11-02 AND PHENOM 300 AMM 22-11-03. COMPLETED INSTALLATION OF SERVO MOUNT AND SERVO CABLES IAW PHENOM 300 AMM 22-11-02, PHENOM 300 AMM 22-11-03,PHENOM 300 AMM 22-11-04, AND PHENOM 300 AMM 22-11-05. PERFORMED OPERATIONAL CHECK OF THE ROLL SERVO CLUTCH WITH NO DEFECTS NOTED IAW PHENOM 300 AMM 22-11-00.
